Publication
Title
Fundaments of quaternionic clifford analysis I : quaternionic structure
Author
Abstract
Language
English
Source (journal)
Advances in applied Clifford algebras. - México
Publication
México : 2014
ISSN
0188-7009
Volume/pages
24:4(2014), p. 955-980
ISI
000345098000006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.01.2015
Last edited 18.05.2018
To cite this reference